# SDR UALA2013071604994

- Difficulty date: July 15, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 87,408 hours, 13,864 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 7927558
- Part serial: 95
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE PRIORITY VALVE EICAS ILLUMINATED.  REPLACED PRIORITY VALVE CONTROLLER.
